MAUDE Adverse Event Report: BIOFIRE DIAGNOSTICS, LLC FILMARRAY® TORCH MODULE

BIOFIRE DIAGNOSTICS, LLC FILMARRAY® TORCH MODULE
Model Number HTFA-SUB-0103
Medical Device Problem Codes False Negative Result (1225); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: (b)(6) hospitals private limited ( (b)(6) ) reported a potential false negative escherichia coli result on the biofire blood culture identification 2 (bcid2) panel after testing a patient's sample.It is unknown if the patient was impacted due to the biofire bcid2 result.A malfunction of the filmarray torch instrument ( (b)(6) ) is suspected.A final report with all investigation details will be provided.No remedial action, corrective action, preventive action, or field safety corrective action (fsca) has been deemed necessary at this time.Conclusion: investigation ongoing.
 
Event or Problem Description
Summary:(b)(6) hospitals private limited ( (b)(6) ) reported a potential false negative escherichia coli result on the biofire blood culture identification 2 (bcid2) panel after testing a patient's sample.It is unknown if the patient was impacted due to the biofire bcid2 result.A malfunction of the filmarray torch instrument ( (b)(6) ) is suspected.A final report with all investigation details will be provided.No remedial action, corrective action, preventive action, or field safety corrective action (fsca) has been deemed necessary at this time.
 
Additional Manufacturer Narrative
Summary: (b)(6) ((b)(6), india) reported a potential false negative escherichia coli result on the biofire blood culture identification 2 (bcid2) panel after testing a patient's sample.It is unknown if the patient was impacted due to the biofire bcid2 result.A malfunction of the filmarray torch instrument (b)(6) was suspected and investigated.After investigation, it was found that this does not meet criteria for a reportable event.There was no occurrence of a malfunction that would cause or contribute serious injury or death if it were to recur.No remedial action, corrective action, preventive action, or field safety corrective action (fsca) has been deemed necessary at this time.Investigation: (b)(6) ((b)(6), india) reported a potential false negative escherichia coli result on the biofire blood culture identification 2 (bcid2) panel after testing a patient's sample.It is unknown if the patient was impacted due to the biofire bcid2 result.A malfunction of the filmarray torch instrument (b)(6) was suspected and investigated.Update final report: after investigation, it was found that this does not meet criteria for a reportable event.There was no occurrence of a malfunction that would cause or contribute serious injury or death if it were to recur.No remedial action, corrective action, preventive action, or field safety corrective action (fsca) has been deemed necessary at this time.Conclusion: update final report: after investigation, it was found that this does not meet criteria for a reportable event.There was no occurrence of a malfunction that would cause or contribute serious injury or death if it were to recur.
 
Event or Problem Description
Summary: (b)(6) ((b)(6) india) reported a potential false negative escherichia coli result on the biofire blood culture identification 2 (bcid2) panel after testing a patient's sample.It is unknown if the patient was impacted due to the biofire bcid2 result.A malfunction of the filmarray torch instrument (b)(6) was suspected and investigated.After investigation, it was found that this does not meet criteria for a reportable event.There was no occurrence of a malfunction that would cause or contribute serious injury or death if it were to recur.No remedial action, corrective action, preventive action, or field safety corrective action (fsca) has been deemed necessary at this time.

Brand Name
FILMARRAY® TORCH MODULE
Common Device Name
FILMARRAY® TORCH MODULE
Manufacturer (Section D)
BIOFIRE DIAGNOSTICS, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer (Section G)
BIOFIRE DIAGNOSTICS, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer Contact
515 colorow dr
salt lake city, UT 84108
8017366354
MDR Report Key20424577
Report Number3002773840-2024-00407
Device Sequence Number15418990
Product Code NSU
UDI-Device Identifier00815381020277
UDI-Public00815381020277
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K160068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHTFA-SUB-0103
Device Catalogue NumberHTFA-SUB-0103
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown